Norries Disease

Hesse, R (1974) Norries Disease. American Journal of Ophthalmology, 78 1: 150-151.

Author Hesse, R
Title Norries Disease
Journal name American Journal of Ophthalmology   Check publisher's open access policy
ISSN 0002-9394
Publication date 1974
Sub-type Letter to editor, brief commentary or brief communication
Volume 78
Issue 1
Start page 150
End page 151
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 12:33:56 EST by System User